Conditions for oscillation and convergence of solutions to second order neutral delay difference equations with variable coefficients

Downloads

DOI:

https://doi.org/10.26637/mjm502/014

Abstract

In this paper, we deals with the second order neutral functional difference equation of the form
Δ(r(n)Δ(x(n)p(n)x(nτ)))+q(n)f(x(nσ))=0;nn0
where $\{r(n)\},\{p(n)\}$ and $\{q(n)\}$ are sequences of real numbers, $\tau$ and $\sigma$ are positive integers and $f: R \rightarrow R$ is a real valued function. We determine sufficient conditions under which every solutions of $(*)$ is either oscillatory or tends to zero.

Keywords:

Oscillation, nonoscillation, second order, neutral, delay difference equations

Mathematics Subject Classification:

Mathematics
  • A. Murugesan Department of Mathematics, Government Arts College (Autonomous), Salem-636007, Tamil Nadu, India.
  • K. Ammamuthu Department of Mathematics, Arignar Anna Government Arts College, Attur-636121, Tamil Nadu, India.
  • Pages: 367-377
  • Date Published: 01-04-2017
  • Vol. 5 No. 02 (2017): Malaya Journal of Matematik (MJM)

R. P. Agarwal, Difference Equations and Inequalities: Theory, Methods and Applications, Marcel Dekker, New York, 1999. DOI: https://doi.org/10.1201/9781420027020

I. Gyori and G. Ladas, Oscillation Theory of Delay Differential Equations with Applications, Clarendon Press, Oxford, 1991.

W. T. Li and S. S. Cheng, Classifications and existence of positive solutions of second order nonlinear neutral difference equations, Funkcial. Ekvac. ioj., 40(1997), 371-393.

J. Morchalo, Asymptotic properties of solutions of second order difference equations, Arch. Math. (Brno). Tomus, 38(2002), 15-26.

A. Murugesan and K. Ammamuthu, Oscillation of second order nonlinear neutral advanced functional difference equations, Mathematica Aeterna, 6(2016), 281-296.

R. N. Rath, S. Padhi and B. L. S. Barik, Oscillatory and asymptotic behaviour of a homogenous neutral delay difference equation of second order, Bull. Inst. Math. Acad. Sin. (N.S)., 3(3)(2008), 453-467.

A. Sternal and B. Szmanda; Assymptotic and oscillatory behaviour of certain difference equations, LE MATHEMATICHE Vol. LI(1996)-Facs-I, pp.77-86.

S. Sun, T. Li, Z. Hon, C. Zhang, On oscillation of second order nonlinear neutral functional differential equations, Bull. Malays. Math. Sci. Soc., (2)36(3)(2013), 541-554.

E. Thandapani, Z. Liu, R. Arul and P. S. Raja, Osillation and asymptotic behaviour of second order difference equaions with nonlinear neutral terms, Appl. Math. E-Notes, 4(2004), 59-67.

E. Thandapani, R. Karunakaran and I. M. Arokiasamy, Bounded nonoscillatory solutions of neutral type difference systems. Electron. J. Qual. Theory Differ. Equ. Spec. Ed., 1(2009)(25), 1-8. DOI: https://doi.org/10.14232/ejqtde.2009.4.25

  • NA

Metrics

PDF views
72
Jul 2017Jan 2018Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20267.0
|

Published

01-04-2017

How to Cite

A. Murugesan, and K. Ammamuthu. “Conditions for Oscillation and Convergence of Solutions to Second Order Neutral Delay Difference Equations With Variable Coefficients”. Malaya Journal of Matematik, vol. 5, no. 02, Apr. 2017, pp. 367-7, doi:10.26637/mjm502/014.